From the Birch and Swinnerton Dyer Conjecture over the Equivariant Tamagawa Number Conjecture to non-commutative Iwasawa theory

       Autors: O. Venjakob
       Titel:  From the Birch and Swinnerton Dyer Conjecture over the Equivariant Tamagawa Number Conjecture to non-commutative Iwasawa theory
       Jahr: 2005
       Seiten: 36
       In: L-functions and Galois representations, London Math. Soc. Lecture Note Ser., vol. 320, Cambridge Univ. Press, Cambridge, 2007, pp. 333{ 380.
     

      
      Abstract:

 zurück